# SDR AALA202504041148

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 44,249 hours, 18,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WHEEL WELL CUT OUT AFT SEAL RETAINER AT BS 727, RBL 57. REMOVED, FABRICATED, AND INSTALLED WHEEL WELL CUT OUT SEAL RETAINER PER SRM 51-40-02-0G.
